# SDR CA000804002

- Difficulty date: July 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790112
- Condition: Failed
- Location: Cockpit
- Part time: 6,590 hours, 8,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WINDSHIELD HEAT NOT OPERATING, COLD TO TOUCH. NO CAUTION LIGHTS. NO BREAKERS POPPED.RT WINDSHIELD REPLACED AND AIRCRAFT RETURNED TO SERVICE. REF P101141
